While this may appear as excessive tears, it’s actually redundant conjunctiva. The eyeball is covered with a layer of clear, moveable tissue called the conjunctiva. It’s like Saran Wrap over the eye. If fluid gets under that layer or the conjunctiva is redundant, it can cause it to bunch up at the lower lid. This is called conjunctivochalasis. Because it makes less room for the tears and can often plug up the drainage of tears, the patient can complain of excessive tears or tears falling out onto the face, as this patient did. Treatment may be a snip procedure at the drainage opening to allow tears to drain more, but only after a good investigation to determine the underlying cause is undertaken. In this case the patient was on Visine every day for a long time and this has caused chonic dilated blood vessels that may leak serum under the conjunctiva. Cold turkey was indicated for the Visine “addiction”, warning that it might get a little worse before it gets better.